# SDR QXEA2016072900473

- Difficulty date: July 20, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,254 hours, 13,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R, HAS EVIDENCE OF SURFACE CORROSION, BS 216 - 236. REMOVED CORROSION IAW SRM 51-21-00 -02 PARA 4.A ITEMS 5A THRU 5D. C/W ET AND UT INSPECTION IAW NDTM 51-00-06 AND 51-00-04. NO DEFECTS NOTED.
